# SDR DHL2004745533

- Difficulty date: July 17, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Forflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT WING INBD FOREFLAP L/E WS 224 HAS A PUNCTURE AND AT WS 335 L/E HAS ONE (1) DENT.  REFER TO NR 96459 FOR DENT REPAIR.  CUT OUT DAMAGED AREA AND FABBED FROM 2024 T3 .050 PO 9001189 DIM 4 X 4 INCH AND 2 EA DOUBLERS FROM 2024 T3 .063 PO 900790 DIM 8 X 4 INCH EACH IAW 727 SRM 57-50-4 FIG 2.  PARTS TREATED, PRIMED & INSTALLED IAW 727 SRM 51-10-2 & 57-50-4 FIG 2.
